Open Access
Translator Disclaimer
December, 2017 Extensions to Chen's Minimizing Equal Mass Parallelogram Solutions
Abdalla Mansur, Daniel Offin, Alessandro Arsie
Taiwanese J. Math. 21(6): 1437-1453 (December, 2017). DOI: 10.11650/tjm/171003

Abstract

In this paper, we study the extension of the minimizing equal mass parallelogram solutions which was derived by Chen in 2001 [2]. Chen's solution was minimizing for one quarter of the period $[0,T]$, where numerical integration had been used in his proof. In this paper we extend Chen's solution in the reduced space to $[0,4T]$ and we show that this extension is also minimizing over the intervals $[0,2T]$ and $[0,4T]$. The minimizing property of the extension is proved without using numerical integration.

Citation

Download Citation

Abdalla Mansur. Daniel Offin. Alessandro Arsie. "Extensions to Chen's Minimizing Equal Mass Parallelogram Solutions." Taiwanese J. Math. 21 (6) 1437 - 1453, December, 2017. https://doi.org/10.11650/tjm/171003

Information

Received: 1 July 2017; Revised: 9 October 2017; Accepted: 22 October 2017; Published: December, 2017
First available in Project Euclid: 26 October 2017

zbMATH: 06871376
MathSciNet: MR3732913
Digital Object Identifier: 10.11650/tjm/171003

Subjects:
Primary: 34C27 , 34C35 , 54H20‎

Keywords: $n$-body problem , equivariant action integral , Hamiltonian

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.21 • No. 6 • December, 2017
Back to Top